# SDR 2002FA0000911

- Difficulty date: July 17, 2002
- Submitted: August 2, 2002
- Operation: General aviation
- Aircraft: N40454
- Make and model: Piper PA-23-250
- Aircraft serial: 277305167
- Engine: Lyc TIO540C1A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Wastegate Valve
- Part number: LW1277885
- Part serial: EHG1535
- Condition: Separated
- Location: Lt Engine
- Part time: 91 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE  EXHAUST BACK PRESSURE SEPARATED (PN LW 11657) WASTE GATE MALE FROM (PN LW 11656) FEMALE.  (PN LW 1165) U BOLT WAS NOT LOOSE.
